# SDR 96ZZZM824

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Inop
- Location: Right
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

FLT NR 383 - BOS-BOS, AIR RETURN DUE TO RIGHT GEN FLUCTUATES ON AND OFF AFTER TAKEOFF.  APU PREVIOUSLY ON MEL.  ASSIGNED MEL TO RIGHT GEN AND CLEARED MEL ON APU.  REMOVED AND REPLACED NR 2 CSD PER VJ MM 24-10-1.  (M)
